Politics

So That’s Why You Feel Thirsty After A Covid Booster Jab

Spending the hours after you get your Covid-19 booster dose feeling like you can’t gulp down enough water? It’s not just you: The internet is full of anecdotes from people saying their boosters – and their initial Covid doses, in some cases – left them feeling parched.

So what gives? Here’s what you need to know.

First, thirst is NOT an officially recognised side effect of Covid vaccines

The most common Covid vaccine side effects are pain, redness or swelling where you got the shot, as well as possible tiredness, headache, muscle pain, chills fever and nausea, according to the Centers for Disease Control and Prevention. That includes booster doses, too.

It’s worth noting that many experts are reluctant to even call those mild to moderate responses “side effects.”

Really, they’re just “expected symptoms when our immune system is ramping up and doing its job,” explained Natasha Bhuyan, a physician at primary care practice One Medical. (That’s in contrast to serious but rare side effects that can occur.)




Source link

Related Articles

Back to top button